# SDR AALA2018112099030

- Difficulty date: November 18, 2018
- Submitted: November 20, 2018
- Operation: Air carrier
- Aircraft: N122US
- Make and model: Airbus A320-214
- Aircraft serial: 1298
- Aircraft time: 54,732 hours, 26,303 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Not Seated
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT EMERGENCY LIGHT AT THE L3 WAS INOPERATIVE.  MAINTENANCE SEATED THE ELECTRICAL CONNECTOR AND PERFORMED SATISFACTORY OPERATIONAL CHECK IAW AMM 33-51-00.
